Research Repository

Stability of a class of switched positive linear time-delay systems

Zhao, Xudong, Zhang, Lixian and Shi, Peng (2013) Stability of a class of switched positive linear time-delay systems. International Journal of Robust and Nonlinear Control, 23 (5). pp. 578-589. ISSN 1049-8923 (print) 1099-1239 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25852, multiple co-positive Lyapunov–Krasovskii, functional, stability, switched positive linear systems, time delay, control
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 22 Jul 2014 01:21
Last Modified: 04 Aug 2014 02:01
URI: http://vuir.vu.edu.au/id/eprint/23132
DOI: https://doi.org/10.1002/rnc.2777
ePrint Statistics: View download statistics for this item
Citations in Scopus: 139 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar